# SDR 3SVA2017051617

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N46FA
- Make and model: Piper PA-31-350
- Aircraft serial: 8152020
- Aircraft time: 8,246 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D3000
- Condition: Worn
- Location: Rt Engine
- Part time: 360 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT WENT TO DEPART AND COULD NOT GET THE RT ENGINE TO START. MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND THE POINTS ON THE RT ENGINE LT MAG WERE NOT OPENING. REPLACED POINTS, TIMED ENGINE AND RETURNED TO BASE.
